# SDR SWAA2021011441297

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,228 hours, 35,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR, GIRT BAR STRAP LOOSE ON THE EMERGENCY EXIT SLIDE.  RE SECURED GIRT BAR STRAP.  PERFORMED ESCAPE SLIDE BACK CHECK, IAW AMM 25 66 01.  NO FURTHER DEFECTS NOTED.  A/C OK FOR SERVICE.
